Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Weakness on the face due to masturbation, loss of facial fatness. Any exercises to modify this?

Respected Sir, I am a thirty one year old male. When I was 10 year old I was very handsome with good looking face. But unfortunately, after that I happened to use to masturbation off and on. Due to this habit, I lost facial fat and the good looking face as well, though I am still strong sexually and physically, but my face looks very weak. I don t need to gain weight in any part of the body except face. Please specify, is there any procedure, exercise or medicine that can solve my problem?
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  392
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response

Welcome to HCM.

Masturbation does not lead to facial weakness. It is just the way you think.

1. Facial exercises are helpful to get a shape and increase the blood flow and thereby better look.
2. Cosmetic surgery may be of help but may be very expensive.

Take care.
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor